MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918920200
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).G4: premarket / 510(k) #k163174.Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
 
Event or Problem Description
It was reported that a shaft break occurred.The 75% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery.A 2.00mm x 20mm emerge balloon catheter was advanced for dilatation.During the procedure, the device was delivered to the target site but failed to inflate.Upon withdrawal, the shaft broke.The procedure was completed with another of same device.No complications were reported, and the patient remained stable throughout the procedure.
 
Additional Manufacturer Narrative
(b)(6).G4: premarket / 510(k) #k163174.The device was returned for analysis.A visual and tactile examination of the hypotube shaft identified a break located 41 cm distal to the distal end of the strain relief.Additionally, multiple kinks were observed along the hypotube.Examination of the inner lumen and midshaft sections revealed no issues.Microscopic analysis of the balloon cones showed no defects, and no pinholes or tears were identified in the balloon.The bumper tip was intact, with no signs of damage.A functional test was conducted despite the hypotube break.The device was connected to an inflation aid, and the balloon was inflated without issue to its rated burst pressure (rbp) of 14 atmospheres.The balloon fully inflated and maintained pressure for 15 seconds with no leaks observed.A vacuum was applied, and the balloon deflated completely without resistance.This inflation and deflation cycle was repeated three additional times, with no issues noted.No other device issues were identified during the returned product analysis.
 
Event or Problem Description

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21841062
Report Number2124215-2025-23359
Device Sequence Number7851925
Product Code LOX
UDI-Device Identifier08714729806301
UDI-Public(01)08714729806301(17)270423(10)34680806
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918920200
Device Catalogue NumberH7493918920200
Device Lot Number0034680806
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown